Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Weak erection, HELP

Weak erection, HELP

Hello forum readers,

This whole thing is really embarrassing for me, so I haven’t told anybody about it, and my only way to seek help is through a forum, as I feel anonymous.

I have weak erections. When I masturbate, my penis gets larger, but it is unable to be erect, it hangs down. This has been going on for years now, and on a side note, I take anti-depressive pills (any ways this might affect my penis?), so the thing is I remember for example when I was 15, and I had very hard erections, now I have 18 and have erections so weak it breaks down my self-esteem, and try to avoid girls a lot.

I need your help. If there’s anybody out there who knows of a method beside pills, to help me have an erect penis, please post.

There are two main answers that always come up in a situation like this, but that doesn’t mean you shouldn’t disregard them. I personally have had weak erections in the past, but they have gone a lot harder again after I just practised the following two ideas.

1) Kegels - Never underestimate the importance of these. Do them whenever and wherever possible (but don’t go too crazy) this will all harder erections. There are lots of threads on how to do them, so do a search.

2) Think Positive Thoughts - This is a very controversial issue. Many would immediately say “No way I have venous leakage” but it’s controversial for a reason. BECAUSE IT HAS WORKED. I myself used to be almost on the point of suicide back in high school, because I thought I had a small penis. I used to shy away from every social event that would in any possible way reveal the size of my penis, this caused Havoc for my erections. I learned about PE and have boosted my confidence around girls and friends, and my erections have improved greatly.

Of course, don’t discard the possibility of a venous leakage. It’s not too common, but you may have it. Best to check with a Urologist, and there are also many forum posts. You must also think to yourself, what happened in those 3 years that changed your erections, did you have an injury or a traumatic event?


======================================

Currently not doing PE

======================================

Originally Posted by majormalfunctio
1) Kegels - Never underestimate the importance of these. Do them whenever and wherever possible (but don’t go too crazy) this will all harder erections. There are lots of threads on how to do them, so do a search.

No no no no no. Doing kegels “whenever and wherever”, in my opinion is the WORST way to train your BC muscle. You must follow a set routine, otherwise you can end up overtraining, and then you won’t see any benifits, in fact, you could end up in a worse situation than when you started.

To the threadstarter, give this thread a read…

A good kegel routine to try


Current PE status - Contemplating Retirement. STARTED - 6.75"x5.25" CURRENTLY 7.5"x5.5" - BPFSL - 7.25"

How to use the search button for best results. If you actually USE the search button, this is worth a read

What changed in your life during these 3 years? only the pills? Than maybe stop taking them, take a 2-3 week off masturbation, see what happens.

I am a new member as well. However, I still believe I can help you with your problem. Try the techniques listed above: develop a Kegeling routine, and cut out the masturbation for a little while. If this doesn’t work your best bet would be asking a doctor. I know it can be embarrassing, but that is what they’re there for. Good luck with solving your problem.

Ok thanks a lot guys, I’ll keep you updated

“No no no no no. Doing kegels “whenever and wherever”, in my opinion is the WORST way to train your BC muscle.”

Yep your probably right, forgot about the whole routine thing. Listen to Slack Werwer :)


======================================

Currently not doing PE

======================================

Originally Posted by werwer
…and on a side note, I take anti-depressive pills (any ways this might affect my penis?)

For sure. The SSRI class of antidepressants (selective serotonin reuptake inhibitors) such as Zoloft - there are others - do often take a toll on erections, and libido, too. You should ask your doctor is the antidressant you take is in the SSRI class and if you might benefit instead from Wellbutrin which has a reputation for causing less (or no) sexual interference.

Keep in mind that treating depression is your first priority, no matter what the sexual side effect of the drug you need to take. Once the depression is handled, is under control, and you no longer need anti-depressants, you will get your erectile function back.


_______________

avocet8

Originally Posted by werwer
have erections so weak it breaks down my self-esteem, and try to avoid girls a lot.

Fuck that! - Pluck up the courage and test it out in the heat of battle. You might be pleasantly surprised.

If it goes well you’ll have a great fuck and know your dick’s in full working order - If it doesn’t - so what? - She’ll get over it and you work on the Kegels.


June 06 BPEL = 6.875 E/G = 5.500

Im confused… Do you currently Jelq or not, Because Jelqing can also lead to an increased blood flow in your unit. Hense firmer errections, is a side effect of jelqing i have suffered, this increased circulation also can help increase by a small incrament. Just a thought


Starting Stats: BPEL- 5 2/8" BG- 4 4/8" MSG - 4 4/8" - Jan 2006

Goals: Till Mrs. K, can't take no more. :rear:

Start with throwing those pills in the tub, biggest cash-cow on the pharmacy market.


Started 12/2005

BPEL 5 1/4

EG 6+ (15.6cm)

Razorman,

You realize your words of advice are very foolish and potentially dangerous, right? Right!

Glad we sorted that out.

Werwer.

If I were you, I’d take Avocet8’s advice to heart, and throw in the recommended kegel routine.

Good luck!

And hey, let us know how things work out.

Hi to you all,
This is my first post.

I am completely agree with avocet8 : depression is the first thing for you now.

I used Prozac in the past and Citalopram at the present ( SSRI category).
They are great drugs but cause to me difficult erections.

If you have not blood pressure problem, Viagra o similar can be the solutions.
When you will stop SSRI the problem vanish.

Great, great forum.

Thank to all of you.

Hi Mark001! Welcome to the posting side of things :)

Mule
ÖHh?

There is other ways then pills,been there done that looong ago.

Werwer try look on Neuro Hypnotic re patterning as help for the depression thing,helped me 15 years ago, the brain is a powerful tool. Dr R. Bandler got some good info on that,and he helped ALOT of people.


Started 12/2005

BPEL 5 1/4

EG 6+ (15.6cm)

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Jelqing with erection, and Jelq SqueezescommanderblopPenis Enlargement1710-12-2008 11:41 PM
Lower erection anglekristian69Penis Enlargement211-10-2005 01:13 PM
Weak erectionecosseMen's Sexual Health606-15-2005 01:23 AM

All times are GMT. The time now is 06:16 PM.